# SDR ASOA201101972

- Difficulty date: October 6, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,748 hours, 20,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD BOTTOM STEP CRACKED AT ROD END ATTACH POINT.  REMOVED STEP IAW AMM 52-11-04-000-807, INSTALLED STEP ASSY IAW AMM 52-11-04-400-802.
